What could be done for itch on buttock even after using tolnaftate?
User rating for this question
Hi, I have a bad itch on my ass. I have been using antifungal cream with 1% tolnaftate for 2 weeks now. the problem still have not gone away.
Posted Wed, 15 Jan 2014 in Digestion and Bowels
Answered by Dr. Praveen Tayal 3 hours later
Brief Answer: Anti fungal is not likely to help. Detailed Answer: Hello, Thanks for posting your query. The itchy rash that you have seems to be due to contact dermatitis or pityriasis rosacea. The antifungal cream that you are using is not likely to help you much A direct examination by a dermatologist is the best way to get it diagnosed. You need prescription medicines for such a big rash to improve. You can help the improvement by * Avoid scrubbing your skin. * Use as little soap as possible. Use gentle cleansers instead. * Use warm (not hot) water for cleaning. XXXXXXX dry, don't rub. * Eliminate any newly added cosmetics or lotions. * Leave the affected area exposed to the air as much as possible. * Try calamine medicated lotion. * Hydrocortisone cream (1%) is available without a prescription and may soothe such rashes. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
People also viewed
- Tolnaftate foreskin
- Is black, tarry stools a side effect of aubagio?
- Is clay colored stools a side effect of indocin?
- Long term memory retention psychology
- Is fast heartbeat a side effect of esomeprazole?
- Medication for a broken heart
- Legs swell in office chairs
- Tolnaftate and pregnancy
- Tolnaftate balanitis
- Is clay-colored stools a side effect of crinone?
- Missed period black specks in urine
- Is vomiting of blood a side effect of flutamide?
- Low wbc levels with h pylori infection
- Tolnaftate for ringworm
- Tolnaftate jock itch